Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 

 

An extension of a result of Liapounoff on the range of a vector measure


Author: Herman Chernoff
Journal: Proc. Amer. Math. Soc. 2 (1951), 722-726
MSC: Primary 27.2X
MathSciNet review: 0044609
Full-text PDF Free Access


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 27.2X

Retrieve articles in all journals with MSC: 27.2X


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1951-0044609-5
Article copyright: © Copyright 1951 American Mathematical Society